# SDR AALA991800

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AA
- Make and model: Boeing 757223
- Aircraft serial: 25295
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT FLOOR PATH LIGHT AT ROWS 9-17 INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT WIRING AT MID-GALLEY.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
